MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86709
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that contaminants were found inside the sterile packaging.Following inspection of a dynamic xt catheter prior to use in a procedure, presence of "filaments of suspected origin" were observed." foreign material was found inside the sterile seal.No patient was involved.
 
Additional Manufacturer Narrative
The device was returned for analysis.The catheter was returned with its original box; however, the pouch was found sealed.Within the sealed pouch of the device was observed a fiber of foreign matter.This foreign matter moved freely within the sealed pouch.Dimensional test failed since it was confirmed that the foreign matter within the sealed pouch was smaller than the 1.00 square millimeters comparation line of the tappi chart.
 
Event or Problem Description

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9256380
Report Number2134265-2019-13187
Device Sequence Number11677583
Product Code DRF
UDI-Device Identifier08714729877639
UDI-Public08714729877639
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/25/2021
Device Model Number86709
Device Catalogue Number86709
Device Lot Number0022045973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date02/25/2020
Patient Sequence Number1